# SDR AALA201705269017

- Difficulty date: May 25, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 16,381 hours, 6,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO EMERGENCY EXIT LIGHT LENSES DAMAGED IN AFT GALLEY.  MAINTENANCE INSTALLED EMERGENCY EXIT LIGHT LENS IAW AMM 33-51-01.
